| Model Number |
DTBB1Q1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
12/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 0157 lead, implanted: (b)(6) 2003.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that device erosion occurred.The cardiac resynchronization therapy defibrillator (crt-d) system was explanted and later replaced.No further patient complications have been reported as a result of this event.